# SDR AALA20011207

- Difficulty date: May 30, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N867AA
- Make and model: Boeing 727223
- Aircraft serial: 21372
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Tie
- Condition: Corroded
- Location: Fs 699-701
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SHEAR TIE CORRODED STATION 699-700 BOTH SIDES 700 FRAME BETWEEN STRINGER 28R-27R.  INSTALLED SHEAR TIE REPAIR AT STATION 700 STRINGER 27B-28R AS PER SRM 53-10-4.  (M)
